Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
152 Doctors are Online

Discomfort in tail bone, lower abdomen, hips. Post menopausal. Help?

I am a 55 yr old female, have been in post menopause for the last 6 years...twice in the last month I have spotted, which I thought was old after all these years..I have major discomfort from my tailbone, going around my hips and lower stomach ....I have in the last month and a half started walking on the treadmill and do some interval walking, could this be causing all these things? I take no meds for anything, don t have high blood pressure or anything else going on...
Asked On : Wed, 13 Mar 2013
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
OBGYN 's  Response
Firstly, your spotting calls for medical attention as it is post-menopausal. The cause of the bone pains could be osteoporosis as you are not on any nutritional supplements that are supposed be taken around menopause; you would need to exclude other orthopedic causes and get a bone-density scan. Exercise, when performed in odd postures can cause pain, so please have a watch on your posture during work outs. Please visit an orthopedic and a gynecologist and get further management. Good luck.
Answered: Mon, 5 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor